MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. RELI; SAFETY BLOOD COLLECTION NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. RELI; SAFETY BLOOD COLLECTION NEEDLE
Catalog Number SBCN-R22G114
Medical Device Problem Codes Break (1069); Leak/Splash (1354); Improper or Incorrect Procedure or Method (2017); Fitting Problem (2183); Lack of Effect (4065)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Malfunction
Event or Problem Description
8 teammates comments that the "tubes pop" off and when reapplying tubes are not filling properly.4 teammates comments that the device is difficult to screw onto the adapters that it cross threads.3 teammates that they have had the safety featurecompletely break off when applying onto the hub·multiple team have said the needles once set up they have had difficultyremoving the cap to expose the collection needle ·2 have had the rubber that closes off the blood from entering the tubecome off or partially come off during collection resulting in blood spillage." device seems more bulkier, and cumbersomebecause the safety shield gets in the way and when repositioned the safety feature becomes weakened and has broken " "have had some that the safety guard were already dislodged prior to set up" "safety device had not closed properly severaltimes, concerned about getting accidently stuck"·"safety shied does not open fully to view collection site precisely"·we recently had a long-time employee have an accidental dirty needle stick due to safety shield would not open fully for view.
 
Additional Manufacturer Narrative
Upon receiving customer feedback regarding the "customer complaint the quality problem of blood collection tube, adapters, rubber sleeve and protective cover of safety blood collecting needle" our company promptly organized quality control, production, and related personnel to investigate the situation.Specific details are as follows: (1) production process review: upon inspection of the production records of this batch of products, there were no abnormalities in the production process, and there were no changes in the raw materials and production processes of the products.(2) retained sample testing: on may 22,2024, 25 samples were extracted for batch number: 240321, specification: 22g×1 1/4".10 of these samples were inspecting the appearance, and the needle tubes were straight without bending, and the safety devices were not damaged.Randomly simulated clinical blood sampling with 5 samples after use safety device testing, the 10 sample mentioned before conducting the exciting force and destructive testing, another 5 (10 in total) were extracted to simulate clinical stimulation using desktop pressing and thumb pressing respectively.(3) root cause analysis: based on customer feedback, analyzing the production and manufacturing processes of blood collection needle products, it is speculated that the phenomenon of tube breakage is caused by the lubrication of the needle end of the blood collection needle product and the wrapping force of the rubber plug.And it was speculated that the dimensional tolerance of thread of blood collection needle and the thread of the needle holder led to compatibility issues.The removal of protective covers and deformation of safety devices make it impossible to protect.Due to severe handling during transportation/loading, the safety device arm has been damaged.Further investigation is needed to understand the specific cause of the problems of needle.We recommend the customer to assist by collecting and sending back the abnormal activation of relevant safety devices for further analysis.

Brand Name
RELI
Common Device Name
SAFETY BLOOD COLLECTION NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
kim chi
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key19709360
Report Number3003560965-2024-00064
Device Sequence Number16937855
Product Code JKA
UDI-Device Identifier10386120009350
UDI-Public10386120009350
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K172763
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBCN-R22G114
Device Lot Number240321
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2024
Initial Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown